MathSciNet Relay Station
MathSciNet bibliographic data
MR2109931 (2005k:35305) 35P15 (35J05 35J10 35P20 47B25 47F05)
Ashbaugh, Mark S.; Hermi, Lotfi A unified approach to universal inequalities for eigenvalues of elliptic operators. Pacific J. Math. 217 (2004), no. 2, 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement